# SDR GTIA2024011237770

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,383 hours, 5,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT AND FORWARD FA REPORTED FUME EVENT BELOW 10000 AFTER LANDING. STRONGER SMELL IN AFT OF AC. NO SMELL IN COCKPIT-APPLIED TSM 05-50-00-810-831-A AND PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802 , NO ODORS NOTED AT THIS TIME WITH BOTH PACKS OPERATING.
